# SDR CA031218007

- Difficulty date: December 17, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,017 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Part number: K11A24NK10A24
- Condition: Frayed
- Location: Chip Detector
- Component: Chip Detector, Deutsch
- Component part number: 971751625
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) INTERMITTENT CHIP LIGHT IN FLIGHT. THE INSULATION CRACKED RADIALLY IN RUBBER AT STRAIN RELIEF, THE FRAYING OF THE WIRES CAUSED THEM TO TOUCH INTERMITTENTLY CAUSING THE CHIP LIGHT TO FLICKER. WIRE INSULATION REPAIRED.  A/C RETURNED TO SERVICE.
